Diffusive systems and weighted Hankel operators

Abusaksaka, AB and Partington, JR orcid.org/0000-0002-6738-3216 (2017) Diffusive systems and weighted Hankel operators. Operators and Matrices, 11 (1). 11-09. pp. 125-132. ISSN 1846-3886

Abstract

Metadata

Authors/Creators:
Keywords: Hankel operator; nuclear operator; Carleson embedding; Laplace transform; diffusive system; heat equation; Fourier- Borel transform
Dates:
  • Published: March 2017
  • Accepted: 30 August 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Sep 2016 15:11
Last Modified: 04 Oct 2017 13:49
Published Version: https://doi.org/10.7153/oam-11-09
Status: Published
Publisher: Element d.o.o
Identification Number: https://doi.org/10.7153/oam-11-09

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics